Quasi-uniform Space

Abstract

In this article, using mostly Pervin [9], Kunzi [6], [8], [7], Williams [11] and Bourbaki [3] works, we formalize in Mizar [2] the notions of quasiuniform space, semi-uniform space and locally uniform space.

We define the topology induced by a quasi-uniform space. Finally we formalize from the sets of the form ((X \ Ω) × X) ∪ (X × Ω), the Csaszar-Pervin quasi-uniform space induced by a topological space.

References

  • [1] William W. Armstrong, Yatsuka Nakamura, and Piotr Rudnicki. Armstrong’s axioms. Formalized Mathematics, 11(1):39-51, 2003.

  • [2] Grzegorz Bancerek, Czesław Bylinski, Adam Grabowski, Artur Korniłowicz, Roman Matuszewski, Adam Naumowicz, Karol Pak, and Josef Urban. Mizar: State-of-the-art and beyond. In Manfred Kerber, Jacques Carette, Cezary Kaliszyk, Florian Rabe, and Volker Sorge, editors, Intelligent Computer Mathematics, volume 9150 of Lecture Notes in Computer Science, pages 261-279. Springer International Publishing, 2015. ISBN 978-3-319-20614-1. doi:

  • [3] Nicolas Bourbaki. General Topology: Chapters 1-4. Springer Science and Business Media, 2013.

  • [4] Czesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.

  • [5] Roland Coghetto. Convergent filter bases. Formalized Mathematics, 23(3):189-203, 2015. doi:

  • [6] Hans-Peter A. Künzi. Quasi-uniform spaces - eleven years later. In Topology Proceedings, volume 18, pages 143-171, 1993.

  • [7] Hans-Peter A. Künzi. An introduction to quasi-uniform spaces. Beyond Topology, 486: 239-304, 2009.

  • [8] Hans-Peter A. Künzi and Carolina Ryser. The Bourbaki quasi-uniformity. In Topology Proceedings, volume 20, pages 161-183, 1995.

  • [9] William J. Pervin. Quasi-uniformization of topological spaces. Mathematische Annalen, 147(4):316-317, 1962.

  • [10] Alexander Yu. Shibakov and Andrzej Trybulec. The Cantor set. Formalized Mathematics, 5(2):233-236, 1996.

  • [11] James Williams. Locally uniform spaces. Transactions of the American Mathematical Society, 168:435-469, 1972.

  • [12] Mirosław Wysocki and Agata Darmochwał. Subsets of topological spaces. Formalized Mathematics, 1(1):231-237, 1990.

Formalized Mathematics

(a computer assisted approach)

Journal Information


SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Target Group

researchers in the fields of formal methods and computer-checked mathematics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 36 36 27
PDF Downloads 6 6 3